# SDR CALA2015060893871

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 46,740 hours, 18,819 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROWS 10ABC & 12ABC O2MASKS DROPPED, WILL NOT STOW DUE TO LATCH BROKEN.  ADJUSTED O2 PANELS 10ABC, 12ABC LATCHES.  OPENED SAME O2 MASK COMPARTMENTS & REPACKED MASKS IAW MT35-002.  OPERATIONS CHECK MAN MASK RLS IAW AMM 35-23-00-710-001.  OPERATIONS CHECKED GOOD.  ALL COMPARTMENTS CLOSED, LATCHED & SECURED.
